# SDR SIMA0633

- Difficulty date: March 4, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N247AE
- Make and model: Saab 340B
- Aircraft serial: 340B247
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV033020250
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - FOUND FLUORESCENT SOCKETS AT WINDOW SEATS 5C AND 12A ARE BROKEN.  REPLACED LAMP SOCKETS IAW SAAB AMM 33-21-20.  (M)
